# SDR AALA201606249015

- Difficulty date: May 15, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: D53370569207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CRACK INDICATION ON THE SIDE BOX BEAM PRESSURE PLATE AT SECOND HOLE FROM FRAME 43 TO FORWARD BETWEEN Y-1650 AND Z-642.5.  REPLACED PRESSURE PLATE IAW SRM 51-72-11 AND 51-42-11.
